Bifurcation values of polynomial functions and perverse sheaves

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We characterize bifurcation values of polynomial functions by using the theory of perverse sheaves and their vanishing cycles. In particular, by introducing a method to compute the jumps of the Euler characteristics with compact support of their fibers, we confirm the conjecture of Némethi-Zaharia in many cases.

Original languageEnglish
Pages (from-to)597-619
Number of pages23
JournalAnnales de l'Institut Fourier
Volume70
Issue number2
DOIs
Publication statusPublished - 2020
Externally publishedYes

Keywords

  • Bifurcation values
  • Perverse sheaves
  • Vanishing cycles

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Bifurcation values of polynomial functions and perverse sheaves'. Together they form a unique fingerprint.

Cite this